MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART S 60; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART S 60; ICD LEAD
Model Number 375012
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
This lead was capped and replaced due to 20 inappropriate shocks.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
LINOX SMART S 60
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11361235
Report Number1028232-2021-00898
Device Sequence Number3979978
Product Code NVY
UDI-Device Identifier04035479116194
UDI-Public04035479116194
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number375012
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR